# SDR UALA2011120806740

- Difficulty date: December 8, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 34,166 hours, 14,942 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED SLIDE TEST ON BOTH FWD LT AND RT SLIDES, NO HELP.  TEST FAULTS 'EPSU EXT LOAD FWD L' TROUBLESHOT PER TSM, NO HELP.  CONTINUE WITH WIRING CHECKS PARA E.  REPLACED EPSU 11WL AND BATTERY PER MM, SELF TEST NORMAL.  DOORS 1L & 1R SLIDES WERE REMOVED FOR EMERGENCY LIGHT TROUBLESHOOTING.  REPLACED SLIDES AT DOOR 1L AND DOOR 1R.
